Alert archive / New Jersey / Gale Watches in 2025

Gale Watch 2, NWS Philadelphia/Mount Holly

January 12, 2025

NWS Philadelphia/Mount Holly issued this gale watch at Jan 12, 2025, 2:57 PM EST. It took effect at Jan 14, 2025, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2025, 2:57 PM EST (19:57 UTC)
In effect from
Jan 14, 2025, 6:00 PM EST
Expired
Jan 13, 2025, 2:56 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

193 
WHUS71 KPHI 121957
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
257 PM EST Sun Jan 12 2025

ANZ452-453-130900-
/O.NEW.KPHI.SC.Y.0006.250114T0300Z-250114T2300Z/
/O.NEW.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
257 PM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with
  gusts up to 35 kt and seas 3 to 5 ft expected. For the Gale
  Watch, northwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 4 to 6 ft possible.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 PM Monday to 6 PM 
  EST Tuesday. For the Gale Watch, from Tuesday evening through 
  late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale force conditions may begin as early as
  late Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-130900-
/O.NEW.KPHI.SC.Y.0006.250114T0600Z-250114T2300Z/
/O.NEW.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
257 PM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 35 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, northwest winds 25 to 30 kt with gusts up to 40 kt 
  and seas 4 to 6 ft possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST 
  Tuesday. For the Gale Watch, from Tuesday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale force conditions may begin as early 
  as late Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-130900-
/O.NEW.KPHI.SC.Y.0006.250114T0900Z-250114T2300Z/
/O.NEW.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
257 PM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with
  gusts up to 35 kt and rough waters expected. For the Gale Watch,
  northwest winds 20 to 25 kt with gusts up to 40 kt and rough 
  waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 4 AM to 6 PM EST 
  Tuesday. For the Gale Watch, from Tuesday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale force conditions may begin as early as
  late Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450-451-130900-
/O.NEW.KPHI.SC.Y.0006.250114T0000Z-250114T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
257 PM EST Sun Jan 12 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM MONDAY TO 6 PM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 7 PM Monday to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
2 follow-up statements
139 
WHUS71 KPHI 130836
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
336 AM EST Mon Jan 13 2025

ANZ430-431-132200-
/O.EXT.KPHI.SC.Y.0006.250114T0600Z-250114T2300Z/
/O.CON.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
336 AM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and rough waters expected. For the 
  Gale Watch, northwest winds 20 to 30 kt with gusts up to 35 kt 
  and very rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST 
  Tuesday. For the Gale Watch, from Tuesday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ452-453-132200-
/O.CON.KPHI.SC.Y.0006.250114T0300Z-250114T2300Z/
/O.CON.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
336 AM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the 
  Gale Watch, northwest winds 25 to 30 kt with gusts up to 35 kt 
  and seas 3 to 6 ft possible.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 PM this evening 
  to 6 PM EST Tuesday. For the Gale Watch, from Tuesday evening 
  through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-132200-
/O.CON.KPHI.SC.Y.0006.250114T0600Z-250114T2300Z/
/O.CON.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
336 AM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the 
  Gale Watch, northwest winds 25 to 30 kt with gusts up to 35 kt 
  and seas 3 to 6 ft possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST 
  Tuesday. For the Gale Watch, from Tuesday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450-451-132200-
/O.CON.KPHI.SC.Y.0006.250114T0000Z-250114T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
336 AM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 6 PM EST TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 7 PM this evening to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
727 
WHUS71 KPHI 131956
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
256 PM EST Mon Jan 13 2025

ANZ452-453-140900-
/O.EXT.KPHI.SC.Y.0006.250114T0100Z-250114T2300Z/
/O.UPG.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
/O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
256 PM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 PM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with
  gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale 
  Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 8 PM this evening to 
  6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday to 6 
  AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ454-455-140900-
/O.EXT.KPHI.SC.Y.0006.250114T0400Z-250114T2300Z/
/O.UPG.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
/O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
256 PM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
6 PM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 
  kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 11 PM this evening 
  to 6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday 
  to 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-140900-
/O.EXT.KPHI.SC.Y.0006.250114T0400Z-250114T2300Z/
/O.UPG.KPHI.GL.A.0002.250114T2300Z-250115T1100Z/
/O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
256 PM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
6 PM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and rough waters expected. For the 
  Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 
  kt and very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 11 PM this evening 
  to 6 PM EST Tuesday. For the Gale Warning, from 6 PM Tuesday 
  to 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450-451-140900-
/O.EXT.KPHI.SC.Y.0006.250113T2100Z-250114T2300Z/
/O.NEW.KPHI.GL.W.0003.250114T2300Z-250115T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
256 PM EST Mon Jan 13 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 5 ft expected. For the 
  Gale Warning, west winds 20 to 25 kt with gusts up to 35 kt 
  and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Tuesday. 
  For the Gale Warning, from 6 PM Tuesday to 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 12, 11:11 AM EST, 3 hours 46 minutes earlier.

Area forecast discussion, Jan 12, 11:11 AM EST, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1111 AM EST Sun Jan 12 2025

.SYNOPSIS...
High pressure builds in from the west this afternoon and remains
in place through Monday. An arctic front passes across the region
Monday night and ushers in a cold Canadian high pressure system
that dominates through midweek. The next chance of widespread
precipitation is towards the end of the week into next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A beautiful weather day in progress across the northern Middle
Atlantic region as high pressure to the south builds up across
MD/PA. There are some high clouds at times and a few lower clouds
well N/W. Other than that, mostly sunny skies are expected for the
rest of today. Temperatures have risen a bit faster than earlier
fcst, so a couple minor adjustments upward in the temps were
made. Winds will remain light from the West or Southwest.

By tonight, the high pressure system starts to slide to the
east and some low to mid level clouds filter in resulting in a
partly cloudy sky overnight. Temperatures will fall into the low
to mid 20s for most.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
High pressure shifts offshore Monday, allowing southwesterly return
flow to set-up over the region. While winds will be rather light,
this will allow some warmer air to advect in from the south and
west. Temperatures will be noticeably warmer and return closer to
average with highs generally in the upper 30s to low 40s with a mix
of sun and clouds.

By Monday night, a low pressure system will be tracking through
southern Ontario/Quebec as a cold front trails back to the
southwest. This front will gradually work its way into our region
early on Tuesday, but with little moisture supply, the front is
anticipated to pass through dry. So other than an increase in
clouds, the weather should remain tranquil. Lows again will bottom
out in the teens & 20s.

For Tuesday, Canadian high pressure will begin to build in over the
High Plains as cold front shifts offshore, ushering in a reinforcing
cold airmass. A modest pressure gradient will develop over the
region on Tuesday, so Tuesday looks to be quite breezy with more
clouds than sun. Have opted to blend in some higher wind guidance
into the forecast due to the cold air advection push behind the
front so wouldn't be surprised to see gusts upwards of 30-40 mph
during the afternoon. Temperatures will also be noticeably cooler
compared to Monday; mainly in the 20s, so many places will actually
struggle to reach the freezing mark for Tuesday afternoon. Combined
with the gusty conditions, wind chill values will be in the teens
during the afternoon.

The cold settles in further Tuesday night, with lows falling into
the teens. On top of that, winds will remain gusty with not much
reprieve from the earlier in the day. As a result, wind chills
will be in the single digits to near 0. Will keep a close eye on
the wind chills over the next few forecast updates to see if
they will warrant a Cold Weather Advisory.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure remains in control through the end of the week,
keeping the forecast dry through Friday. Winds look to remain breezy
on Wednesday as the pressure gradient still lingers overhead, with
weaker winds expected for Thursday and Friday. Cold temperatures
will persist through Thursday before high pressure shifts offshore
Friday, allowing for a modest warm-up with temperatures finally
cracking above freezing in the afternoon.

By next weekend, there is a signal for some unsettled weather to
return to region as low pressure tracks to our north. This would
likely bring a chance for some rain/snow showers to parts of the
region depending on timing/track. As is usually the case, global
ensemble guidance varies significantly on the exact evolution.
Temperatures do warm up further for the weekend with afternoon highs
slightly above climo.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Today...VFR. Some high level clouds beginning to move in by
afternoon. Northwest winds mainly 10 knots or less, becoming
southwest late in the afternoon. High confidence.

Tonight...VFR with some mid-level clouds moving through. Light winds
around 5 knots or less favoring a southwesterly direction. Moderate
confidence.

Outlook...

Monday through Monday night...VFR.

Tuesday through Thursday...VFR. Winds may gust in excess of 30 knots
on Tuesday and Wednesday.

&&

.MARINE...
SCA flags have been lowered. Winds will continue to decrease
throughout the day as high pressure builds in. Fair.

Outlook...

Monday...No marine headlines expected.

Monday night through Tuesday Night...SCA conditions likely develop
early Tuesday morning with gale force conditions possible on Tuesday
night. Gusty winds around 30-35 kt with seas around 4-6 feet.

Wednesday through Thursday...Gales possible early Wednesday SCA
conditions may linger through Thursday due to wind gusts up to 25 kt
and seas around 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...MJL
NEAR TERM...Guzzo/po
SHORT TERM...DeSilva/MJL
LONG TERM...DeSilva/MJL
AVIATION...AKL/MJL/po
MARINE...Guzzo/MJL/po

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:57 PM ESTSmall Craft AdvisoryPHI51 hr

Nearby

Gale Watches in New Jersey, 2025Every gale watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.